Doctor insights on:
Can Low Thyroid Cause You To Go Insane
Low potassium : can cause disorientation and is very dangerous. Get some medical help, got to the ER or urgent care. You can be lightheaded and unable to walk and. An MD can tell you if it causes heart problems. Then you can rule out anxiety after ruling out the medical issues first. ...Read moreSee 1 more doctor answer
What to do if I have hypothyroid, ra, MS and other problems, when the blood work said high lymph nodes, how do you know which doctor to go to when this comes up?
Are you sure?: It would be unusual to have both ms and rheumatoid, but I have seen it. You may mean high lymphocyte numbers, but to see if this is an issue, contact your main doctor. If you do have ms, certain drugs for your arthritis would be contra-indicated, so you may need some future guidance and co-ordination. ...Read more
Could you tell me what street drugs or narcotics can cause potassium levels to drop or become low?
Drugs and potassium: A full list of the causes of low potassium, hypokalemia (h), is found at this link: http://www.Healthline.Com/galecontent/hypokalemia street drugs are not made by a pharmaceutical company and vary from dealer to dealer. Therefore, there is no way to accurately tell what they are mixed with. ...Read more
Yes: Tendency to faint--especially if you change position rapidly. ...Read more
There are many: Things you can do for depression. Don't isolate. Spend time w people. Use your support system. Get out. Don’t stagnate at home. Work to get 8 hours or > of sleep per night ; eat healthfully. Daily aerobic physical activity is a big +. Recommend the “feeling good book' by dr. David burns. Don't just read it - do it! see dr if that isn't sufficient. ...Read moreSee 2 more doctor answers
Can low b 12 cause you to have terrible band headaches or can it cause you to have trouble with your vision?
It can affect vision: It can cause vision loss by affecting the optic nerve. Usually people get enough B12 by diet, but can have deficiencies after gastric surgery. If you feel you have a related eye problem, see your eye doctor. They can check your color vision and peripheral vision to help with the diagnosis. It's rare, but reversible! ...Read more
Your PCP: Your PCP should be able to address your issue providing you have symptoms suggesting deficiency. ...Read more
Is it possible that if your levrothroxine meds are too high and caused you hyperthyroid symptoms can you forget conversations you had & brain fog?
What is the cause: If the cause of the high prolactin is concerning or if there are associated symptoms, then it requires treatment. Certain medications (such as Geodon (ziprasidone) listed on your profile) may cause an elevation in prolactin levels may not cause any symptoms if the levels don't go above a certain threshold. If this is the case, then no specific treatment is indicated aside from monitoring. ...Read more
Can the use of dexamethasone cause thyroid to either go high or low, give your body thyroid issues? Used it for high dhea levels to try & get pregnant
Yes: Yes one can hyperventilate ad much as one tolerates . Problem is: you might pass out. ...Read more
How can someone go from having hypothyroidism to hyperthyroidism within 1 year? Can medications do that?
Overtreat: If you take too much thyroid medication, you can go from hypo to hyper. ...Read more
- Talk to a doctor live online for free
- Anxiety fear of going insane
- Can low thyroid cause osteoporosis?
- Can low thyroid cause shakiness?
- Ask a doctor a question free online
- Pancreatitis and low thyroid
- Can low thyroid cause seizures?
- Can low thyroid cause acne?
- Can a low thyroid cause weight gain?
- Talk to a endocrinologist online for free